Semilinear Volterra Integrodifferential Problems with Fractional Derivatives in the Nonlinearities
Mokhtar Kirane,
Milan Medveď and
Nasser-eddine Tatar
Abstract and Applied Analysis, 2011, vol. 2011, 1-11
Abstract:
A second-order semilinear Volterra integrodifferential equation involving fractional time derivatives is considered. We prove existence and uniqueness of mild solutions and classical solutions in appropriate spaces.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/510314.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/510314.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:510314
DOI: 10.1155/2011/510314
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().